# SDR FDEA202112113082

- Difficulty date: December 11, 2021
- Submitted: December 24, 2021
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 92,908 hours, 21,886 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: ACA73325
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR ASSEMBLY , HINGE FITTING NUMBER 1 [PART NUMBER ACA7332-1]   FOUND WITH LOBES NUMBER 1 TO NUMBER 9 (ALL) OUT OF TOLERANCE. MAIN DECK CARGO DOOR ASSEMBLY , HINGE FITTING NUMBER 1 (PART NUMBER ACA7332-1)  LOBES NUMBER 1 TO NUMBER 9 REWORDED AS PER MD-11 CMM 52-34-04 GENERAL REPAIR   PARAGRAPH 2.Y. OVERSIZED REPIR BUSHINGS 09EA  FABRICATED BY MACHINING AND   INSTALLED AS PER MD-11 CMM 52-34-04. REPAIR - GENERAL. PARAGRAPH 2.Y AND E.A #1-5230-  T0365869 PART 1 STEP 2 AND STEP 5. TITLE: DOORS - CARGO DOOR/HYD SYS - MAIN DECK   CARGO DOOR - FORWARD MOST SUPPORT (DOOR SIDE) - HINGE LOBE BORE FOUND WORN.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
